IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev LSJ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


The Laser Society of Japan (LSJ) [schedule] [select]

Technical Committee on Optical Communication Systems (OCS) [schedule] [select]
Chair Takeshi Hoshida (Fujitsu)
Secretary Shuto Yamamoto (NTT), Takuya Oda (Fujikura)

Technical Committee on Optical Fiber Technology (OFT) [schedule] [select]
Chair Yuji Matsuura (Tohoku Univ.)
Secretary Shinichi Aozasa (NTT), Hiroyuki Morioka (Fujikura)
Assistant Yukihiro Goto (NTT), Minoru Takahashi (Fujikura)

Conference Date Thu, Aug 26, 2021 13:00 - 16:00
Fri, Aug 27, 2021 10:30 - 14:45
Topics  
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on OFT, OCS.

  13:00-13:05 Opening Address ( 5 min. )
Thu, Aug 26 PM  invited lecture_1
13:05 - 13:45
(1)
OFT
13:05-13:45 [Invited Talk]
Evolution of the mobile systems and expectations for the transport network OFT2021-12
Kenichi Minamisono (SoftBank)
  13:45-13:55 Break ( 10 min. )
Thu, Aug 26 PM  invited lecture_2
13:55 - 14:35
(2)
OFT
13:55-14:35 [Invited Talk]
Generation and their application of optical pulses using optical fibers OFT2021-13
Minoru Yoshida, Makoto Miyazaki, Hidetoshi Fujisawa, Kei Nishibayashi (Kindai Univ.), Shota Sekiguchi (Optoquest)
  14:35-14:45 Break ( 10 min. )
Thu, Aug 26 PM  OFT_1
14:45 - 16:00
(3)
OFT
14:45-15:10 A method for continuously measuring backscattered light at an arbitrary point on an optical fiber OFT2021-14 Shiro Ryu (Meiji Univ.), Takafumi Tsuboya (SECOM)
(4)
OFT
15:10-15:35 Proposal and theoretical investigation on a novel fiber-optic sensing method using an amplified-spontaneous-emission feedback circuit OFT2021-15 Hiroji Masuda (Shimane Univ.)
(5)
OFT
15:35-16:00 Study of Downsized and light weight Optical fiber cord for Fly by Light OFT2021-16 Takeshiro Nagai, Kengo Tanabe, Yukihiro Kamogari, Wataru Noro (SWCC)
Fri, Aug 27 AM  OFT2
10:30 - 11:50
  10:30-10:35 Opening Address ( 5 min. )
(6)
OFT
10:35-11:00 Multicore fiber connector endurance test results OFT2021-17 Kiyoshi Kamimura, Kazuki Imaizumi, Kazuya Izawa, Kentaro Matuda, Ryo Nagase (CIT)
(7)
OFT
11:00-11:25 Return loss measurement procedure of multicore fiber connectors OFT2021-18 Yuki Fujimaki, Haruki Hoshikawa, Kiyoshi Kamimura, Kazuki Imaizumi, Kazuya Izawa, Ryo Nagase (CIT)
(8)
OFT
11:25-11:50 Output Power Increase of C-band Cladding Pumped 7-core EDFA by Using Mie Scattering OFT2021-19 Shigehiro Takasaka, Koichi Maeda, Ryuichi Sugizaki, Yoshihiro Arashitani (Furukawa Electric)
  11:50-13:00 Lunch break ( 70 min. )
Fri, Aug 27 PM  invited lecture_3
13:00 - 13:40
(9)
OFT
13:00-13:40 [Invited Talk]
Recent progress on standard cladding diameter MCF and its perspective OFT2021-20
Kazuhide Nakajima, Takashi Matsui, Yusuke Yamada, Yuto Sagae, Taiji Sakamoto, Takayoshi Mori (NTT)
  13:40-13:50 Break ( 10 min. )
Fri, Aug 27 PM  OCS
13:50 - 14:45
(10)
OCS
13:50-14:15 Verification of Crosstalk Reduction Effect by Applying Propagation Direction Interleaving Configuration to Cladding Pumped 19-core EDFA in L-band OCS2021-9 Koichi Maeda, Shigehiro Takasaka, Kazuaki Yoshioka, Ryuichi Sugizaki, Masayoshi Tsukamoto, Yoshihiro Arashitani (FEC)
(11)
OCS
14:15-14:40 50.47-Tb/s Coupled 4-Core Fiber Transmission over 9,150 km OCS2021-10 Daiki Soma, Shohei Beppu, Yuta Wakayama, Seiya Sumita, Hidenori Takahashi, Noboru Yoshikane, Itsuro Morita, Takehiro Tsuritani, Masatoshi Suzuki (KDDI Research)
  14:40-14:45 Closing ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
LSJ The Laser Society of Japan (LSJ)   [Latest Schedule]
Contact Address  
OCS Technical Committee on Optical Communication Systems (OCS)   [Latest Schedule]
Contact Address E-: o-conct
Takuya Oda (Fujikura)
TEL: 043-484-2197
Shuto Yamamoto(NTT) 
Announcement URL of OCS is:https://www.ieice.org/cs/ocs/jpn/
OFT Technical Committee on Optical Fiber Technology (OFT)   [Latest Schedule]
Contact Address Minoru Takahashi (Fujikura)
TEL +81-43-484-3945, FAX +81-43-484-3997
E-: 
Announcement URL of OFT is:http://www.ieice.org/cs/oft/jpn/english.html


Last modified: 2021-08-06 18:31:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OCS Schedule Page]   /   [Return to OFT Schedule Page]   /   [Return to LSJ Schedule Page]   /  
 
 Go Top  Go Back   Prev LSJ Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan